# SDR HNAA2017062100210

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 44,188 hours, 37,437 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILURE DURING LANDING ROLLOUT.  EICAS MESSAGES FOR NR 1 ENGINE EXCEEDANCE, HS VALVE NR 1 FAILED.  CREW STATED A STRONG ELECTRICAL ODOR IN COCKPIT AND FORWARD CABIN THAT  GOT WORSE WHEN APU TURNED ON.  CMC MESSAGES FOUND WHERE HS VALVE NR 1 FAILED. PERFORMED A GENERAL VISUAL INSPECTION IAW AMM 72-00-00-200-801. NO DEFECTS NOTED AT THIS TIME.
